# SDR 04FDEA2099

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 65,410 hours, 20,388 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: NRC6041503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 8-5750-79553 WINGS OUTBOARD AILERON, ACTUATOR ATTACH FITTING REWORK.  COMPLIED WITH EA 8-5750-79553.
